# SDR 05FDEA03767

- Difficulty date: November 11, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727-100
- Aircraft serial: 19081
- Aircraft time: 68,537 hours, 50,294 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Improper
- Location: Bs 620-637
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING EXTERNAL REPAIR ON FUSELAGE BS 620-637 STR 27R-28R. REPAIR   REQURIES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF REPAIR WAS   ACCOMPLISHED USING FAA APPROVED DATA.  REMOVED REPAIR DOUBLER, FABBED AND INSTALLED NEW DOUBLER IAW SRM 53-30-3 FIG 1   MAJOR REPAIR
